# SDR ASAA2016010614643

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 31,783 hours, 9,773 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J13290204
- Condition: Failed
- Location: Apu
- Part time: 1,779 hours, 3,685 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAS HISTORY OF NO STARTS.  ACFT GROUNDED.  R & R IGNITER PLUG, IGNITER PLUG LEAD AND EXCITER IGNITER UNIT IAW AMM 49-41-15, 49-41-52, 49-41-31.
